# SDR DALA2022102506934

- Difficulty date: October 23, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 99,823 hours, 13,939 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1605 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:607. CORRECTIVE ACTION: ARMD & DISARMED DOOR SLIDE AT 2L SEVERAL TIMES. SLIDE INDICATOR AT DOOR & ON FA PANEL CHECK SATIS. (2464301)
